MathSciNet Relay Station
MathSciNet bibliographic data
MR1942421 42B25
Alfonseca, Angeles Strong type inequalities and an almost-orthogonality principle for families of maximal operators along directions in $\Bbb R^2$. J. London Math. Soc. (2) 67 (2003), no. 1, 208–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement